Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Could Clonazepam cause impaired symptoms in a person?

I have an employee that has recetly been put on Clonazepam 1mg BID. He works in heavy manufacturing and was exhibiting impaired like Symptoms. Is this a normal response to this medication? He states that he levels out after an hour or so but as the Occ health Nurse I sent him home to call his doctor. Please let me know if this is a regular side effect. I do not believe that he is safe to work while on this medication if his symptoms stay the same. Thanks An Occ health nurse
Tue, 16 Apr 2019
Report Abuse
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,

Yes, it is a regular feature of clonazepam. As it causes day time sedation hence he is not safe to work in the heavy manufacturing industry while on this medication.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. AJEET SINGH, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I live in Pueblo CO and have had tartive dyskinesia symptoms and involuntary movements in my toes and fingers for about a year. At the same time I started having songs in my head all the time. Not like someone with shizophrenia who hears voices, but like a normal person with a repetitive song in her head. . My psychiatrist said I could have OCD but had never had any OCD symptoms ever. I was hospitalized several times for low sodium eventually discovered was caused by a medication. Then hospitalised for lithium toxicity. Then taken off Abilify because I started having tartive dyskinesia symptoms. I don t know why I had to take these drugs in the first place because I was not bipolar and not schizophrenic. I have seasonal affective disorder sometimes and it occurred last October. Please help me.

doctor1 MD

Hi, I am having symptoms of paranoia and some auditory hallucinations. I am medicated for borderline personality disorder but not on an anti psychotic. The drugs I am on are Ativan, clonazepam, seroquel, clonidine and Zoloft. Could these drugs be cause these symptoms?

doctor1 MD

Anyone that can help....PLEASE!!!I am 25 year old, and I have just started taking clonazepam 1mg twice daily since around march 11 and I have been taking Venlafaxine XR 75mg once daily...My husband and I just decided to start trying to conceive our 3 second child, our first is 7. My last period was on Feb 16, 2011 and my cycles is noramlly 31 days long, narmally lasting 3 days..is there anyway the pills im taking could delay my period, or is there a chance that I a indeed pregnanat??? Oh thank you oh so much...

Recent questions on  Beta-lactam

doctor1 MD

My 17 1/2 year old son was placed on Invega. For awhile he did well; then he missed a few doses. When we resumed his proper dosing, he has started with severe side effects (I think of this drug) like restlessness, hallucinations, fantasies, cannot sleep, headache...very very severe. He calls his mother Mrs. Leno and his father Jay Leno...the doctor just says keep trying ...we re scared and frustrated. Please advise

doctor1 MD

My daughter, 16 yr, has high functioning autism. She has a DX of depression and anxiety. After trial and error with various med she s now on 150 lamictil and 5 Abilify. I have to stop the Abilify cold turkey due to our insurance copay being 700.00 per month (4K deductible) will she go through withdrawals?

doctor1 MD

Hi I am 47 years old female . I usually wake up in middle of night with palpitation and then just armpit sweating. My hormone levels are normal . This happens mostly 10 days before starting period but I do sometime have other times than premenstural too. I take 20 mg propranolol BD and just 1 mg Diazepam before bed. It is like a waking up by a shock and very scary. My heart was checked and it is normal. My gynecologist prescribed low dose of estrogen but I haven t used it yet. Is these sign of premenopausal ?

doctor1 MD

Hi,i read that symptoms of a heart attack are shortness of breath, which i had but left, and left arm pain, i have a ache not pain in my left arm and it is only one area. i can move it and all. i have anxiety and i took trazodone and weight loos pills few hours before the trazodone. Is this symptoms of a heart attack or the medicines clashing? I am stopping the weght loss pills..

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.